Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 3, Pages 545-552
http://dx.doi.org/10.1155/S0161171282000519

A theorem on “localized” self-adjointness of Shrödinger operators with LLOC1-potentials

New York University, Courant Institute of Mathematical Sciences, 251 Mercer Street, New York 10012, New York, USA

Received 31 December 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove a result which concludes the self-adjointness of a Schrödinger operator from the self-adjointness of the associated “localized” Schrödinger operators having LLOC1-Potentials.